Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 37, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 12, 2009, 6:43 PM CDT for Palo Pinto County, Parker County, Texas. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2009, 6:43 PM CDT (23:43 UTC)
- Expired
- Jun 12, 2009, 7:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Palo Pinto County, TX, Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 94 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 6:58 PM CDT | TORNADO | Cool, TX | LARGE TREE LIMBS DOWN AND EST 65 MPH WINDS |
| Jun 12, 6:59 PM CDT | HAIL 1 | 1 W Cool, TX | QUARTER HAIL 2 MILES E OF MINERAL WELLS |
| Jun 12, 7:03 PM CDT | TSTM WND GST 58 | Mineral Wells, TX | KMWL ASOS REPORTED A 50 KNOT GUST AT 703 PM |
| Jun 12, 7:03 PM CDT | HAIL 1.25 | 6 Nnw Millsap, TX | HALF DOLLAR HAIL AT MINERAL WELLS STATE PARK. FORWARDED FROM WFO OUN. |
| Jun 12, 7:18 PM CDT | TSTM WND DMG | 5 W Weatherford, TX | 20 INCH DIAMETER TREE DOWN ON HWY 180 5 MILES WEST OF WEATHERFORD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 3:29 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2338 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 122343
TORFWD
TXC363-367-130045-
/O.NEW.KFWD.TO.W.0037.090612T2343Z-090613T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT FRI JUN 12 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
WESTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 745 PM CDT
* AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 6 MILES SOUTHEAST OF GRAFORD...MOVING SOUTHEAST
AT 15 MPH. THIS STORM HAS HAD A HISTORY OF PRODUCING TORNADOES.
THIS IS A DANGEROUS STORM SEEK SHELTER NOW
* THE TORNADO WILL BE NEAR...
MINERAL WELLS BY 710 PM CDT...
COOL BY 725 PM CDT...
MILLSAP BY 740 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.
&&
LAT...LON 3295 9843 3296 9842 3301 9842 3301 9791
3300 9779 3265 9780 3263 9843 3292 9844
TIME...MOT...LOC 2342Z 324DEG 12KT 3288 9818
$$
DUNN4 follow-up statements
000
WWUS54 KFWD 122358
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
658 PM CDT FRI JUN 12 2009
TXC363-367-130045-
/O.CON.KFWD.TO.W.0037.000000T0000Z-090613T0045Z/
PALO PINTO TX-PARKER TX-
658 PM CDT FRI JUN 12 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN
PARKER AND NORTHEASTERN PALO PINTO COUNTIES...
AT 657 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO.
THIS TORNADO WAS LOCATED 4 MILES NORTHEAST OF MINERAL WELLS STATE
PARK...MOVING SOUTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
MILLSAP BY 705 PM CDT...
WEATHERFORD BY 730 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
IN ADDITION TO TORNADOES...LARGE HAIL TO THE SIZE OF BASEBALLS AND
DAMAGING WINDS ARE LIKELY WITH THIS STORM. TAKE COVER NOW
&&
LAT...LON 3300 9779 3265 9780 3264 9818 3288 9838
3296 9842 3301 9842
TIME...MOT...LOC 2357Z 305DEG 25KT 3286 9798
$$
92000
WWUS54 KFWD 130006
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT FRI JUN 12 2009
TXC363-367-130045-
/O.CON.KFWD.TO.W.0037.000000T0000Z-090613T0045Z/
PALO PINTO TX-PARKER TX-
706 PM CDT FRI JUN 12 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN
PARKER AND NORTHEASTERN PALO PINTO COUNTIES...
AT 705 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 5 MILES EAST OF COOL...
MOVING SOUTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
WEATHERFORD AT 715 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
IN ADDITION TO TORNADOES...LARGE HAIL TO THE SIZE OF ORANGES AND
DAMAGING WINDS ARE LIKELY WITH THIS STORM. SEEK SHELTER NOW
&&
LAT...LON 3277 9818 3286 9824 3301 9832 3300 9779
3265 9780 3264 9818
TIME...MOT...LOC 0005Z 313DEG 27KT 3280 9793
$$
92000
WWUS54 KFWD 130021
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
721 PM CDT FRI JUN 12 2009
TXC363-130030-
/O.CAN.KFWD.TO.W.0037.000000T0000Z-090613T0045Z/
PALO PINTO TX-
721 PM CDT FRI JUN 12 2009
...THE TORNADO WARNING FOR NORTHEASTERN PALO PINTO COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM HAS MOVED OUT OF PALO PINTO COUNTY AND THE
WARNING HAS BEEN CANCELLED.
LAT...LON 3267 9805 3285 9806 3287 9805 3295 9795
3300 9779 3265 9780 3264 9806 3267 9806
TIME...MOT...LOC 0020Z 321DEG 30KT 3268 9784
$$
TXC367-130045-
/O.CON.KFWD.TO.W.0037.000000T0000Z-090613T0045Z/
PARKER TX-
721 PM CDT FRI JUN 12 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN
PARKER COUNTY...
AT 720 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO.
THIS TORNADO WAS LOCATED 11 MILES SOUTHEAST OF MILLSAP...MOVING
SOUTHEAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
IN ADDITION TO TORNADOES...LARGE HAIL UP TO GRAPEFRUIT SIZED AND
DAMAGING WINDS ARE LIKELY WITH THIS STORM.
&&
LAT...LON 3267 9805 3285 9806 3287 9805 3295 9795
3300 9779 3265 9780 3264 9806 3267 9806
TIME...MOT...LOC 0020Z 321DEG 30KT 3268 9784
$$
92000
WWUS54 KFWD 130044
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT FRI JUN 12 2009
TXC367-130054-
/O.EXP.KFWD.TO.W.0037.000000T0000Z-090613T0045Z/
PARKER TX-
744 PM CDT FRI JUN 12 2009
...THE TORNADO WARNING FOR WESTERN PARKER COUNTY EXPIRES AT 745 PM
CDT...
AT 744 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE WARNED AREA AND THE WARNING EXPIRED.
RADAR INDICATED THAT HEAVY RAIN...LARGE HAIL...AND DAMAGING WINDS
WERE STILL POSSIBLE FROM THE THUNDERSTORM. A SEVERE THUNDERSTORM
WARNING IS IN EFFECT UNTIL 845 PM.
LAT...LON 3267 9805 3285 9806 3287 9805 3295 9795
3300 9779 3265 9780 3264 9806 3267 9806
TIME...MOT...LOC 0044Z 321DEG 30KT 3253 9769
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 12, 5:53 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 12, 5:53 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 553 PM CDT FRI JUN 12 2009 .AVIATION... SCT...SVR STORMS DEVELOPED OFF W-CENTRAL TX DRYLINE AS EXPECTED...THOUGH ONE SUPERCELL DEVELOPED FURTHER EAST OVER JACK CO AND IS NOW MOVING SE AROUND 10-15 KTS AND HAVE JUST AMD ALL D/FW TAF SITES FOR ARRIVAL OF STORMS WITH TEMPO IFR/GUSTY NW WINDS BTWN 23Z- 01Z...WITH LINGERING VCSH LATER THIS EVE TOWARD 06Z. THIS WILL GIVE THE AIRPORTS FITS FOR THE NEXT FEW HOURS AND WILL LIKELY COORD AND ISSUE AWW IN NEXT 15 MINS AFTER COORD CALLS. OTRW...VFR CONDS WITH SELY FLOW 8-12 KTS EXPECTED OVRNGT THROUGH SAT AS BROAD LOW PRESSURE SITUATES OVER W TX/PANHANDLE REGION IN VCNTY OF DRYLINE. NEW 00Z TAF ISSUANCE LIKELY WILL REMAIN THE SAME...JUST WITH ADDITIONAL TIME FCST FRO 21Z SAT-06Z SUN. 05/ && .UPDATE... WE/VE EXPANDED THE TORNADO WATCH EASTWARD A FEW COUNTIES. IT NOW RUNS WEST OF A SHERMAN-DENNISON TO WAXAHACHIE...GATESVILLE... LAMPASAS LINE. CLUSTER OF STRONG/SEVERE THUNDERSTORMS OVER JACK COUNTY WILL MOVE EAST ABOUT 15 MPH AND THROUGH WISE COUNTY. WE ARE EXPECTING THIS MOVEMENT TO BECOME MORE SOUTHEASTERLY WITH TIME AND HEAD FOR THE NORTHERN METROPLEX 700-730 PM. 75 && .PREV DISCUSSION... /ISSUED 358 PM CDT FRI JUN 12 2009/ THUNDERSTORMS ARE JUST STARTING TO FIRE ALONG THE DRYLINE AS OF 2045Z. A TORNADO WATCH HAS RECENTLY BEEN ISSUED TO COVER THE WESTERN PART OF NORTH TEXAS GENERALLY ALONG AND WEST OF A GAINESVILLE...WEATHERFORD...LAMPASAS LINE. THESE STORMS SHOULD MOVE EAST AT 20-25 MPH...WITH THE SUPERCELLS TRACKING SOUTHEAST. HAVE KEPT THE BEST POPS FOR THIS EVENING ACROSS THE WESTERN HALF OF NORTH TEXAS TEXAS. WE WILL SEE A CHANCE OF SHOWERS AND THUNDERSTORMS AREAWIDE TOMORROW AND TOMORROW NIGHT. CHANCES SUNDAY WILL ONLY BE ALONG THE RED RIVER. THE UPPER RIDGE WILL BUILD IN MONDAY THROUGH MUCH OF NEXT WEEK...WITH AFTERNOON HIGHS IN THE 90S TO AROUND 100 DEGREES...AND MORNING LOWS IN THE 70S. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 96 76 97 76 / 30 20 30 10 10 WACO, TX 78 98 76 98 76 / 20 20 20 10 5 PARIS, TX 74 94 74 94 74 / 30 20 30 20 10 DENTON, TX 76 96 74 97 74 / 30 20 30 10 10 MCKINNEY, TX 75 96 74 96 72 / 30 20 30 20 10 DALLAS, TX 79 96 78 97 78 / 30 20 30 10 5 TERRELL, TX 76 96 76 96 75 / 30 20 20 10 5 CORSICANA, TX 75 97 75 96 75 / 20 20 20 10 5 TEMPLE, TX 74 97 74 97 74 / 20 20 20 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/75
Hazardous weather outlook, Jun 12, 3:45 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT FRI JUN 12 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 345 PM CDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS ALL OF NORTH TEXAS. THE SEVERE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. IN ADDITION...HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A CHANCE FOR THUNDERSTORMS WILL CONTINUE SATURDAY AND SUNDAY. SEVERE WEATHER WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. HEAT INDEX VALUES WILL REACH THE TRIPLE DIGITS IN SOME LOCATIONS THIS WEEKEND...THEN BECOME MORE WIDESPREAD DURING THE FORTHCOMING WEEK. AT TIMES...HEAT INDEX VALUES MAY REACH 105 DEGREES OR MORE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING...PRIMARILY WEST OF THE I-35 CORRIDOR. ADDITIONAL ACTIVATION MAY BE REQUESTED ELSEWHERE. 25
In the hours before
Local storm report, Jun 12, 6:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 PM CDT FRI JUN 12 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 1 N BOWIE 33.57N 97.84W
06/12/2009 E1.75 INCH MONTAGUE TX AMATEUR RADIO
HAMS REPORTED GLOFBALL HAIL 1 MI NORTH OF BOWIELocal storm report, Jun 12, 6:20 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CDT FRI JUN 12 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL PERRIN 33.03N 98.07W
06/12/2009 E1.75 INCH JACK TX AMATEUR RADIO
GOLF BALL HAIL NEAR PERRINLocal storm report, Jun 12, 6:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT FRI JUN 12 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL MONTAGUE 33.66N 97.72W
06/12/2009 E1.75 INCH MONTAGUE TX AMATEUR RADIO
HAMS REPORT GOLFBALL SIZED HAIL IN THE CITY OF MONTAGUELocal storm report, Jun 12, 6:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT FRI JUN 12 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND GST GRAFORD 32.94N 98.25W
06/12/2009 E60 MPH PALO PINTO TX AMATEUR RADIO
HAMS REPORT 60 MPH WINDS IN GRAFORDLocal storm report, Jun 12, 6:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
639 PM CDT FRI JUN 12 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TORNADO 9 WNW PERRIN 33.08N 98.21W
06/12/2009 JACK TX LAW ENFORCEMENT
TORNADO DEBRIS HWY 2210 EAST OF BARTON CHAPEL 33N 03.882
98W 12.363Local storm report, Jun 12, 6:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT FRI JUN 12 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 1 W COMANCHE 31.90N 98.62W
06/12/2009 E1.75 INCH COMANCHE TX BROADCAST MEDIA
PER KWTXThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:15 PM CDT | Special Weather Statement | FWD | Bell | 30 min |
| Jun 11, 7:22 PM CDT | Areal Flood Warning | FWD | Dallas | 6 hr |
| Jun 11, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 20 min |
| Jun 11, 8:26 PM CDT | Special Weather Statement | FWD | Lampasas | 34 min |
| Jun 11, 8:48 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 39 min |
| Jun 11, 9:38 PM CDT | Special Weather Statement | FWD | Milam | 22 min |
| Jun 12, 4:48 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 57 min |
| Jun 12, 5:18 PM CDT | Tornado Warning | FWD | Jack | 42 min |
| Jun 12, 5:25 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 65 min |
| Jun 12, 5:40 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 65 min |
| Jun 12, 5:42 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 63 min |
| Jun 12, 5:53 PM CDT | Tornado Warning | FWD | Jack, Palo Pinto, Parker | 52 min |
| Jun 12, 6:07 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 68 min |
| Jun 12, 6:40 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 65 min |
| Jun 12, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 45 min |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.